# SDR REXA201900746

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Guide
- Part number: 601R1013878
- Condition: Chafed
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PNL 597BB HAS LE CHAFING DAMAGE.  REMOVED & RPLACED UNSERVICABLE GUIDE PLATE ON PNL 597BB IAW CRJ 200 SR IAW CRJ 200 SRM 51-42-06. RESTORED COATING IAW SRM 51-25-16.
